Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i just want to post this here aswell because no-one seems to respond in th prescription medicines section. thanks.

hi im new to the board. just have a quick question.

i am on roaccutane for the second time and having a really bad side affect. i have become so nervous and i worry about EVERYTHING. even stupid things. its ruining my life. i keep thinking bad things are going to happen and so i really stress myself out. im really worried because it says that some of the side affects of roacctune dont go away even when you stop and so you may need treatment to stop it. did this happen to any of you guys? please help.

Share this post


Link to post
Share on other sites

First off, what is the side effect?

i said it! i have become really nervous and worry about EVERYTHING. even stupid things. i am always shaking and can't stay calm. it has to be roccautane because i wasnt like this before. did this happen to you?

Share this post


Link to post
Share on other sites

Anxiety, it's a side effect.

If it was me I'd ride it out, cause I Want clear skin.

I would go see a doctor, but he may take you off it or lower your dosage.

Share this post


Link to post
Share on other sites

Anxiety, it's a side effect.

If it was me I'd ride it out, cause I Want clear skin.

I would go see a doctor, but he may take you off it or lower your dosage.

i cant live with it. now i know how they say it can make some people suicidal. im starting to hate life because evryday i wake up and think "ok, now today is the day that the bad thing is going to happen". im so worried that the side effect will remain even after treatment,

Share this post


Link to post
Share on other sites

It usually does, I THINK.

Anxiety is treated with therapy or other pills or both.

Search it up on google and read about it.

Especially if you hate life now and never did before, go to your doc NOW, make an emergency call.

Share this post


Link to post
Share on other sites

It usually does, I THINK.

Anxiety is treated with therapy or other pills or both.

Search it up on google and read about it.

Especially if you hate life now and never did before, go to your doc NOW, make an emergency call.

i would love to go to the doctor but i'd be really embarassed to explain it.

Share this post


Link to post
Share on other sites

i would love to go to the doctor but i'd be really embarassed to explain it.

There's no need to be embarrased. Try to get a doctor that you feel more comfortable with (i usually prefer women doctors) and just explain what's happening. They won't look down on you because of it, particularly as it's a side-effect to the roaccutane.

Good luck.

Share this post


Link to post
Share on other sites

I fear for you, babygirl. Who cares about getting clear if your mental well-being is at stake? If the doctor lowers the dosage, you will still be on it, so there's no worries. Call the doctor IMMEDIATELY and explain that you need to speak to him/her on the phone NOW and you can't wait for an appointment because it is an EMERGENCY. He/she will tell what steps to take next, including coming in for a visit. If you feel too nervous to call, ask a family member or friend to call for you. Just make sure you are with them when they call to answer questions and since everyone these days is so uber paranoid about patient privacy.

I don't mean to sound harsh saying 'who cares about getting clear.' I care about getting clear, too. It's just that your mental well-being is the most important because, even if your skin cleared up, but you still had terrible anxiety, how would be able to enjoy your clear skin? Or life, for that matter?

I hope you get this taken care of soon. Be careful and good luck. Keep us posted.

Share this post


Link to post
Share on other sites

Stop taking Roaccutane right now!

The sooner you quit taking it, the sooner these feelings of anxiety will stop.

It doesn't sound very good at all :(

x

Share this post


Link to post
Share on other sites

hey again everyone! havn't been on in like a year just wanted 2 pop in and say that all is good! my dermatologist referred me 2 a psychologist (WISH I COULD SPELL!!) and she gave me medication! so i'm good now! thanks for all the advice!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×